MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH
Catalog Number 5955450
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
As reported, a ventralight st w/ echo ps was used during a laparoscopic ventral hernia repair procedure on (b)(6) 2024.It was reported that the yellow anchor of ventralight st w/ echo ps detached and fell into the patient.It was also reported that yellow anchor was retrieved and the procedure was completed.There was no patient injury.
 
Additional Manufacturer Narrative
As reported, the yellow anchor from the ventralight st echo ps detached, fell into patient, and was retrieved.Returned for evaluation was the detached yellow anchor.The inflation tubing, and balloon were not included with the return.Evaluation of the returned sample finds no tubing remaining within the anchor as it has detached in full, from the tube.Weld marks (indents) are present indicating the anchor was welded onto the tubing.Based on the event reported and not having the complete sample returned for evaluation, a definitive conclusion cannot be made.However, it is likely the anchor detached due to forces applied while in use.Review of manufacturing records shows product was made to specification.To date, this is the only reported complaint for this manufacturing lot of 189 units released for distribution in april 2024.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
As reported, the yellow anchor from the ventralight st echo ps detached, fell into patient, and was retrieved.Returned for evaluation was the detached yellow anchor.The inflation tubing, and balloon were not included with the return.Evaluation of the returned sample finds no tubing remaining within the anchor as it has detached in full, from the tube.Weld marks (indents) are present indicating the anchor was welded onto the tubing.Based on the event reported and not having the complete sample returned for evaluation, a definitive conclusion cannot be made.However, it is likely the anchor detached due to forces applied while in use.Review of manufacturing records shows product was made to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution in april 2024.Addendum: h11: this supplemental mdr is submitted to document the information provided through medsun report.Updated fields: a2 (age at time of event), a3, b4, g2, g3, g6, h2, h3, h10, h11 corrected field: e4.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, a ventralight st w/ echo ps was used during a laparoscopic ventral hernia repair procedure on (b)(6) 2024.It was reported that the yellow anchor of ventralight st w/ echo ps detached and fell into the patient.It was also reported that yellow anchor was retrieved, and the procedure was completed.There was no patient injury.

Brand Name
VENTRALIGHT ST W/ ECHO
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key19937844
Report Number1213643-2024-00394
Device Sequence Number4876952
Product Code FTL
UDI-Device Identifier00801741031717
UDI-Public(01)00801741031717(17)260128(10)HUJP1120
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K130968
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2026
Device Catalogue Number5955450
Device Lot NumberHUJP1120
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2024
Supplement Date Received by Manufacturer10/29/2024
Initial Report FDA Received Date08/08/2024
Supplement Report FDA Received Date11/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR
Patient SexFemale